Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Convex integrands on Souslin locally convex spaces

Michel Valadier

Vol. 59 (1975), No. 1, 267–276
Abstract

R. T. Rockafellar has proved a formula for the conjugates of convex integral functionals on vector spaces of measurable vector-valued functions. This formula is extended to the case where the spaces of values of the measurable functions is a Souslin locally convex space. Rockafellar’s definition of decomposable space of measurable vector-valued functions is extended to other than normed spaces. In the first section technical results on measurable set-valued functions are given.

Mathematical Subject Classification 2000
Primary: 46G10
Milestones
Received: 10 May 1973
Published: 1 July 1975
Authors
Michel Valadier